# SDR DL76S060867

- Difficulty date: October 18, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 61,629 hours, 29,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 6041
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DOM A CHECK FOUND EMERGENCY LIGHTS BATTERY CHARGER M9010 AT ROW 45FG CAUSING EMERGENCY LIGHTS TO BE DIM FOR THE BACK PART OF THE CABIN ROW 35 AFT.  REMOVED AND REPLACED BATTERY CHARGER ASSY PER M/M, CKS GOOD.
